教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:On the signless Laplacian coefficients of unicyclic graphs
學年102
學期1
出版(發表)日期2013/10/01
作品名稱On the signless Laplacian coefficients of unicyclic graphs
作品名稱(其他語言)
著者Li, Hong-Hai; Tam, Bit-Shun; Li Su
單位淡江大學數學學系
出版者Philadelphia: Elsevier Inc.
著錄名稱、卷期、頁數Linear Algebra and its Applications 439(7), pp.2008-2028
摘要Let G be a graph of order n and let View the MathML source be the characteristic polynomial of the signless Laplacian of G. Let Eg,n (respectively, Cg(Sn−g+1)) denote the unicyclic graph of order n obtained by a coalescence of a vertex in the cycle Cg with an end vertex (respectively, the center) of the path Pn−g+1 (respectively, the star Sn−g+1). It is proved that for k=2,…,n−1, as G varies over all unicyclic graphs of order n, depending on k and n, the maximum value of pk(G) is attained at G=Cn or E3,n, and the minimum value is attained uniquely at G=C4(Sn−3) or C3(Sn−2). Except for the resolution of a conjecture on cubic polynomials, the uniqueness issue for the maximization problem is also settled.
關鍵字
語言英文(美國)
ISSN0024-3795;1873-1856
期刊性質國外
收錄於SCI;
產學合作
通訊作者Tam, B.-S.
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!